# SDR DL76G081779

- Difficulty date: December 22, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 40,443 hours, 5,843 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Condition: Unserviceable
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WON`T START REPOSITION FROM PAD TO GATE 6.  T/S PER FIM AUTO SHUTDOWN GEN FILTER ON BITE.  REMOVED AND REPLACED GEN DIFF PRESS SWITCH PER AMM.  RAN APU, OPS NORMAL.  T/S PER FIM AUTO SHUTDOWN GEN FILTER ON BITE.  REMOVED AND REPLACED GEN DIFF PRESS SWITCH PER AMM.  RAN APU, OPS NORMAL.
